# SDR DALA1031583357

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND SEAT TRACK AT Y450 FR56, FR57 AND FR58 CORRODED.  REMOVED CORROSION AS PER SRM 51-74-00   ORIGINAL THK: 0.180", MATERIAL REMOVED 0.042", L-1.5", W=0.5" FOUND EXCEED LIMIT AS PER SRM 53-00-15 FIG 102 AND REPAIR CARRIED OUT AS PER PRI 486597-14 REV 0.
